# SDR SWIA200719311

- Difficulty date: November 27, 2007
- Submitted: March 6, 2008
- Operation: Air carrier
- Aircraft: N752SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10209
- Aircraft time: 8,357 hours, 5,473 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 BEAM IS CRACKED AT LBL9 AND RBL9, FOUND AT C-CHECK.  COMPLIED WITH REPAIRS PER CRJ700/900 REO 670-53-11-04 AND CRJ700/900 SRM 51-42-06.
